# SDR ASAA2021090235860

- Difficulty date: September 2, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 26,771 hours, 8,604 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135822
- Part serial: 18RXV2
- Condition: Intermittent
- Location: Wx Radar Antenna
- Part time: 34,186 hours, 9,952 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WXR FAIL, PWS FAIL, ANT AMBER WARNINGS ON NAVIGATION DISPLAYS. GROUNDED - YES. CONFIRMED ANT AND PWS FAIL INTERMITTENTLY DURING WX TEST. REMOVED AND REPLACED WXR ANTENNA DRIVE UNIT REF AMM 34-43-11. OPS CHECKS GOOD. GROUND VERIFICATION GOOD.
